# SDR R61A201407160903

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SEAT TRACK EXTENSION DOUBLER AT FRAME 90 IS CORRODED.  MAINTENANCE R & R RT SEAT TRACK EXTENSION DOUBLER IAW SRM 51-41-02.
